MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 06/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The incident information was reviewed; however, there was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.The reported patient effects of angina and thrombosis, as listed in the absorb gt1 instructions for use are known adverse events associated with the use of a coronary scaffold in native coronary arteries.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined and the treatment appears to be related to the circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported the procedure was performed on (b)(6) 2017 to treat a narrow lesion with eccentric stenosis and moderate calcification in the proximal left anterior descending (lad) coronary artery.The patient presented with unstable angina.A 3.0 x 28 mm absorb gt1 scaffold was implanted and post-dilated with a 3.5 x 20 mm non-compliant balloon.Using quantitative coronary angiography (qca), the scaffold was confirmed to be fully apposed to the vessel wall.On (b)(6) 2018, the patient was re-hospitalized with angina and angiography noted thrombosis in the absorb scaffold.A 2.5 x 20 mm trek balloon and a 3.0 x 20 nc trek balloon were used to treat the thrombosis with optimal results.The patient is doing well.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7706787
Report Number2024168-2018-05658
Device Sequence Number11398521
Product Code PNY
UDI-Device Identifier08717648213069
UDI-Public08717648213069
Combination Product (Y/N)N
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2018
Device Catalogue Number1235300-28
Device Lot Number6121361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;